Facebook Pixel
EmpowHER Guest

Early, light period, lights cramps and feeling bloated ever since.. could i be pregnant?

By Anonymous June 19, 2013 - 8:27am
Rate This

I always had regular periods, and had an implanon implant in for 3 years. It was removed on 25th March 2013, and I came on 11th April, for around 5 days, normal period. Then i came on again on 9th May (28 days) as normal. I was expecting my period around 6th June but it arrived early on 3rd June and was very light spotting and not like a normal period at all. I was having some drinks on the 15th June 2013, so decided to take a test to be sure the light period hadnt been implantation bleeding, but it was negative. Since then I have been feeling really tired, bloated and suffering intermitant diarheo and occasionally constipation. I have been experiencing light cramps in my lower abdomen and just not feeling myself. I've also been really hot and occasionally sweating despite doing no activity (althoguh perhaps this is just the weather.. been humid lately). Please can anyone advise if its worth taking another test? I'm expecting period at end of month.. ??

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

It's a personal choice to take another test but if it were me, I'd take another, just to rule pregnancy firmly out. I always tested early anyway, I'm not the patient type!

If your bleeding was extremely light then it could have been implantation bleeding but this bleeding is short and light - not usually enough to fill a panty liner. And a negative test would make it seem you had a very light period for some strange reason.

However, if you are having unprotected sex and don't want to wait another 10 days or so, taking another test certainly won't do any harm.

Good luck! 


June 19, 2013 - 12:41pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.